# SDR A6WA201542931

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 28,866 hours, 27,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4021 REF 274230 1, TAPE APPLIED TO FLOOR TRACK LIGHTING STRIP AT ROW 1 IAW GMM CHPT 23.  APPROVED FOR ONE FLIGHT.  PLACED ON DIL.  INSTALLED NEW EMER LIGHT STRIP END CAP IAW AMM 33-51-01.  THIS CLEARS DIL.
